Embedding quartic Eulerian digraphs on the plane

Dan Archdeacon, C. Paul Bonnington, Bojan Mohar

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

Minimal obstructions for embedding 4-regular Eulerian digraphs on the plane are considered in relation to the partial order defined by the cycle removal operation. Their basic properties are provided and all obstructions with parallel arcs are classified.

Original languageEnglish
Pages (from-to)364-377
Number of pages14
JournalAustralasian Journal of Combinatorics
Volume67
Issue number2
Publication statusPublished - 1 Jan 2017

Cite this